MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 90 DEGREE LOCKING CANNULATED INFANT BLADE PLATE, 35MM, 5MM, 3-HOLE; PLATE, FIXATION, BONE

ORTHOPEDIATRICS, CORP 90 DEGREE LOCKING CANNULATED INFANT BLADE PLATE, 35MM, 5MM, 3-HOLE; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference: (b)(4).The following is being submitted to relay additional information.Updated patient is being treated for spasticity with a baclophen pump.Patient is non-ambulatory.Device manufacture date: updated 03may2018.Complaint sample was returned for evaluation.Reported event was confirmed.Investigation of the dhr did not reveal any process deviations or indications of manufacturing variations that would contribute to the observed failure mode.Risk management file review was deemed appropriate.Review of the complaint history determined no further action is required as no trends were identified.Root cause was unable to be determined.
 
Event or Problem Description
It has been reported that approximately four weeks following the placement of a locking cannulated blade plate, the patient underwent a revision due to plate fracture.No additional patient consequences were reported.

Brand Name
90 DEGREE LOCKING CANNULATED INFANT BLADE PLATE, 35MM, 5MM, 3-HOLE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw, in
MDR Report Key9720942
Report Number3006460162-2019-00092
Device Sequence Number19433221
Product Code HRS
UDI-Device Identifier00841132109717
UDI-Public(01)00841132109717(10)M91805-B
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-1200-1002
Device Lot NumberM91805-B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2019
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient Weight40